Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 3, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Feb 20, 2014, 3:29 PM CST for Desha County, Drew County, Arkansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2014, 3:29 PM CST (21:29 UTC)
- Expired
- Feb 20, 2014, 4:00 PM CST
- In force
- 31 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Desha County, AR, Drew County, AR
The radar
The Little Rock radar (KLZK), 144 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 20, 12:47 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 9.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 366 m²/s²
- 0-3 km storm-relative helicity
- 420 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 1:23 PM CST, 2 hours 6 minutes earlier.
Area forecast discussion, Feb 20, 1:23 PM CST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 123 PM CST THU FEB 20 2014 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT GREATEST CONCERN IN THE SHORT TERM IS THIS AFTERNOON AND EVENING AS A DRYLINE AND TRAILING STRONG COLD FRONT SWEEPS THROUGH AND OFFERS A DECENT CHANCE OF SEVERE STORMS. WILL THEREFORE CONCENTRATE ON THAT AND BRUSH OVER THE REST OF THE SHORT TERM. A DRYLINE WAS LOCATED IN WESTERN ARKANSAS THIS AFTERNOON...HAVING ALREADY PASSED THROUGH HARRISON AND CLARKSVILLE AS OF 1 PM. LAGGING BEHIND THIS DRYLINE WAS A STRONG COLD FRONT...STILL LOCATED IN NERN OKLAHOMA AT 1 PM. LOW-TOPPED CONVECTION HAS ALREADY BEGUN TO FIRE ALONG THE DRYLINE BUT A CAPPING INVERSION IS STILL IN PLACE AND THE BEST UPPER DYNAMICS ARE STILL APPROACHING. AS THIS MOVES EAST...AND FURTHER ERODING OF THE CAPPING INVERSION OCCURS...CONVECTION IS EXPECTED TO FILL IN ACROSS THE NORTH CENTRAL AND NORTHEASTERN PARTS OF ARKANSAS. THIS WILL COINCIDE WITH AREAS OF ENHANCED UPPER AND LOW LEVEL SHEAR...THOUGH INSTABILITY WILL NOT BE AS HIGH AS PLACES FURTHER SOUTH IN ARKANSAS. STILL...AN ENHANCED WIND THREAT WILL EXIST THERE SHOULD UPDRAFTS BECOME WELL ESTABLISHED. FURTHER SOUTH IN SOUTH-CENTRAL ARKANSAS...PRE-FRONTAL CONVECTION HAS DEVELOPED. UPDRAFTS HAVE BECOME A LITTLE MORE ESTABLISHED HERE AS INDICATED BY MUCH HIGHER STORM TOPS AND RADAR APPEARANCE. LOW LEVEL SHEAR VALUES NOT QUITE AS IMPRESSIVE THAT FAR SOUTH...THOUGH STILL SUFFICIENT FOR ORGANIZED STRONG CONVECTION. VAD WIND PROFILES SHOW +50KT OF WIND FROM 5K-10K FT AGL SO ANY UPDRAFTS THAT COLLAPSE COULD EASILY TRANSPORT SUCH WINDS TO THE GROUND FOR DAMAGING WIND THREAT. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED THAT BOTH ADDRESSES ONGOING CONVECTION IN THE SOUTH...ENCOMPASSING MUCH OF SOUTH- CENTRAL AND SOUTHEASTERN ARKANSAS...AND EXPECTED DEVELOPMENT IN THE NORTHEAST...ENCOMPASSING AREAS NORTH OF I-40 AND EAST OF A LINE FROM LITTLE ROCK TO BATESVILLE. THE TORNADIC THREAT FOR OUR FORECAST IS NOT EXTREMELY HIGH...THOUGH NOT ZERO EITHER. LOW LEVEL AND DEEP LAYER SHEAR IS MOSTLY SPEED SHEAR...WITH RELATIVELY UNI- DIRECTIONAL WIND PROFILES THROUGHOUT THE SOUNDING. THAT SAID...A TORNADO CANNOT BE RULED OUT...WITH THE RELATIVE BEST CHANCE BEING IN THE NORTHEAST WHERE SURFACE WINDS ARE SLIGHTLY MORE BACKED. THE COLD FRONT AND ALL ASSOCIATED CONVECTION SHOULD SWEEP EAST OF THE FORECAST AREA BY 10PM OR SO THIS EVENING...AND COMPLETELY OUT OF THE STATE BY MIDNIGHT OR SHORTLY AFTER. OTHERWISE...THE SHORT TERM PERIOD IS RATHER BENIGN. RAIN CHANCES WILL BE NEGLIGIBLE...EXCEPT FOR THE OUTSIDE CHANCE OF SOME SHOWERS OVER THE NORTHERN HALF OF THE STATE. LEFT THE FORECAST DRY IN THAT RESPECT THOUGH AS MODELS DO NOT AGREE ON THAT AT ALL. TEMPERATURES WILL BE AROUND OR SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD. && .LONG TERM...MONDAY THROUGH THURSDAY THE EXTENDED FORECAST STARTS WITH NEARLY UPPER ZONAL FLOW OVER THE CENTRAL U.S...BUT THEN A BUILDING UPPER RIDGE OUT WEST...WHILE A DEEPENING LOW PRESSURE TROUGH SETS UP OVER THE EASTERN HALF OF THE COUNTRY BY MID WEEK. THIS WILL ALLOW SOME COLDER AIR TO AGAIN SPILL INTO AR. DRY WEATHER WITH NEAR NORMAL TEMPERATURES START THE EXTENDED PERIOD...BUT THEN THE UPPER TROUGH DEEPENS CENTRAL TO EASTERN U.S...AND COOLER TEMPERATURES FILTER INTO THE REGION...WHILE REMAINING OVERALL DRY. MONDAY NIGHT TO TUESDAY...A SLIGHT CHANCE OF PRECIP IS IN THE FORECAST AS A COLD FRONT DROPS THROUGH AR. NOT MUCH IS EXPECTED WITH LIMITED MOISTURE. THEN OVERALL DRY THROUGH THURSDAY WITH MAINLY SURFACE HIGH PRESSURE OVER THE REGION. TEMPERATURES WILL REMAIN AROUND TO A BIT BELOW NORMAL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 34 60 37 64 / 10 0 10 10 CAMDEN AR 35 65 37 69 / 20 0 10 0 HARRISON AR 32 59 36 62 / 0 0 10 10 HOT SPRINGS AR 35 63 37 67 / 10 0 10 0 LITTLE ROCK AR 36 63 38 67 / 10 0 10 0 MONTICELLO AR 37 63 39 68 / 30 0 10 0 MOUNT IDA AR 34 63 37 67 / 10 0 10 0 MOUNTAIN HOME AR 32 60 36 63 / 10 0 10 10 NEWPORT AR 34 60 36 64 / 20 0 10 10 PINE BLUFF AR 37 63 38 67 / 20 0 10 0 RUSSELLVILLE AR 32 62 36 67 / 10 0 10 10 SEARCY AR 33 61 36 64 / 20 0 10 0 STUTTGART AR 35 61 37 66 / 20 0 10 0 && .LZK WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CST THIS EVENING FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && SHORT TERM...64 / LONG TERM...59
Hazardous weather outlook, Feb 20, 1:00 PM CST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 100 PM CST THU FEB 20 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 100 PM CST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE THROUGH THE STATE TODAY AND EARLY TONIGHT AND BRING SHOWERS AND THUNDERSTORMS. A SLIGHT RISK OF SEVERE STORMS WILL BE POSSIBLE. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS. THE MAIN SEVERE STORM THREATS WILL BE STRONG DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO CAN NOT BE RULED OUT. ALL OF THE STORMS ARE EXPECTED TO PUSH OUT OF ARKANSAS LATER THIS EVENING. ALSO AHEAD OF THE FRONT...STRONG GUSTY WINDS WILL BE SEEN. A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE AREA...WITH WIND SPEEDS OF 20 TO 25 MPH...WITH GUSTS OVER 35 MPH. WINDS WILL BECOME NORTHWEST BEHIND THE FRONT...AND GRADUALLY SUBSIDE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...ESPECIALLY ACROSS THE EASTERN HALF OF THE STATE. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58/59
In the hours before
Local storm report, Feb 20, 2:16 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
216 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 1 N WHITE HALL 34.29N 92.10W
02/20/2014 E0.50 INCH JEFFERSON AR AMATEUR RADIO
&&
226Special weather statement, Feb 20, 2:16 PM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
216 PM CST THU FEB 20 2014
ARZ045>047-055>057-064-202100-
ARKANSAS AR-GRANT AR-JEFFERSON AR-LINCOLN AR-LONOKE AR-MONROE
AR-PRAIRIE AR-
216 PM CST THU FEB 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PRAIRIE...WESTERN
MONROE...SOUTHEASTERN LONOKE...NORTHEASTERN LINCOLN...JEFFERSON...
SOUTHEASTERN GRANT AND NORTHWESTERN ARKANSAS COUNTIES UNTIL 300 PM
CST...
AT 213 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
ENGLAND TO NEAR WHITE HALL TO LAMONT...AND MOVING EAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
STUTTGART... PINE BLUFF... CLARENDON...
WOODVILLE... WHITE HALL... WARBRITTON...
ULM... STUTTGART MUNI ARPT...
ROE... RICHARDSON... PINE BLUFF ARSENAL...
MADDING... LINWOOD... LANGFORD...
LAMONT... LAKE PINE BLUFF... HUMPHREY...
HUMNOKE...
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 32 AND 46.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3475 9125 3442 9136 3409 9164 3407 9237
3426 9214 3456 9200
TIME...MOT...LOC 2017Z 255DEG 40KT 3450 9191 3429 9201
3411 9223
64Special weather statement, Feb 20, 2:52 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
252 PM CST THU FEB 20 2014
ARZ064-065-068-069-202135-
BRADLEY AR-DESHA AR-DREW AR-LINCOLN AR-
252 PM CST THU FEB 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN...DREW...
SOUTHERN DESHA AND SOUTHERN BRADLEY COUNTIES UNTIL 330 PM CST...
AT 250 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF
WINCHESTER TO 2 MILES EAST OF MONTICELLO TO NEAR GREEN HILL TO 2
MILES SOUTH OF INGALLS...AND MOVING EAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
ROHWER... MONTICELLO... WINCHESTER...
TILLAR... OMEGA... MCGEHEE...
LUCCA LANDING... LADELLE... KELSO...
JERSEY POINT... INGALLS... GREEN HILL...
ARKANSAS CITY... YUKON... VICK...
VALLEY... SUMPTER... SELMA...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3325 9224 3326 9233 3384 9162 3392 9102
3385 9106 3378 9098 3378 9114 3371 9113
3368 9103 3366 9111 3370 9120 3367 9122
3360 9113 3356 9124 3351 9125 3356 9144
3338 9146 3339 9197 3331 9197 3315 9216
TIME...MOT...LOC 2052Z 257DEG 40KT 3377 9152 3363 9173
3356 9190 3335 9213
62Special weather statement, Feb 20, 2:53 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
253 PM CST THU FEB 20 2014
ARZ047-057-202115-
ARKANSAS AR-MONROE AR-
253 PM CST THU FEB 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR MONROE AND NORTHERN ARKANSAS
COUNTIES UNTIL 315 PM CST...
AT 250 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF
BISCOE TO 3 MILES SOUTHEAST OF HOLLY GROVE TO 6 MILES NORTHEAST OF
ALMYRA...AND MOVING NORTHEAST AT 65 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
PALMER... HOLLY GROVE... ALMYRA...
RAGTOWN... PINE CITY... MONROE...
LAWRENCEVILLE... DUNCAN... CROCKETTS BLUFF...
CASSCOE... BLACKTON...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3439 9147 3486 9110 3474 9110 3474 9105
3473 9104 3448 9105 3448 9101 3447 9100
3445 9100
TIME...MOT...LOC 2054Z 243DEG 56KT 3481 9103 3460 9110
3447 9126
62Special weather statement, Feb 20, 2:58 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
258 PM CST THU FEB 20 2014
ARZ025-033-034-202120-
JACKSON AR-WHITE AR-WOODRUFF AR-
258 PM CST THU FEB 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOODRUFF...EASTERN WHITE
AND SOUTHEASTERN JACKSON COUNTIES UNTIL 315 PM CST...
AT 255 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
GRUBBS TO 3 MILES NORTHWEST OF TUPELO TO 3 MILES WEST OF AUGUSTA...
AND MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
AUGUSTA... TUPELO... MCFADDEN...
MCCRORY... HURRICANE LAKE WMA... GRUBBS...
ALGOA... PATTERSON... WORDEN...
WELDON... STEGALL... SHOFFNER...
PUMPKIN BEND... MORTON... INGLESIDE...
HALE... FITZHUGH... ERWIN...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3521 9157 3579 9105 3578 9103 3522 9104
TIME...MOT...LOC 2058Z 268DEG 30KT 3561 9105 3541 9125
3528 9139
/62Special weather statement, Feb 20, 3:27 PM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
327 PM CST THU FEB 20 2014
ARZ057-065-202150-
ARKANSAS AR-DESHA AR-
327 PM CST THU FEB 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR DESHA AND EXTREME SOUTHEASTERN
ARKANSAS COUNTIES UNTIL 345 PM CST...
AT 323 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR STIMSON TO 3
MILES NORTH OF KELSO TO 3 MILES SOUTH OF TILLAR...AND MOVING EAST AT
35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
ROHWER... YANCOPIN... WATSON...
TRUSTEN HOLDER WMA... STIMSON... SNOW LAKE...
LUCCA LANDING... LORAYS... LACONIA...
KELSO... JERSEY POINT... MOZART...
MCARTHUR...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3402 9090 3401 9098 3396 9097 3399 9102
3397 9108 3393 9101 3385 9106 3378 9098
3378 9113 3372 9114 3367 9103 3367 9104
3368 9122 3367 9122 3362 9113 3361 9114
3370 9143 3411 9110 3409 9086 3408 9086
TIME...MOT...LOC 2128Z 262DEG 30KT 3405 9100 3385 9122
3367 9140
62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 1:44 PM CST | Special Weather Statement | LZK | Bradley, Lincoln | 46 min |
| Feb 20, 2:09 PM CST | Severe Thunderstorm Warning | LZK | Desha, Drew, Lincoln | 36 min |
| Feb 20, 2:16 PM CST | Special Weather Statement | LZK | Jefferson | 44 min |
| Feb 20, 2:34 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 41 min |
| Feb 20, 2:52 PM CST | Special Weather Statement | LZK | Desha, Drew | 43 min |
| Feb 20, 2:53 PM CST | Special Weather Statement | LZK | Monroe | 22 min |
| Feb 20, 2:58 PM CST | Special Weather Statement | LZK | Jackson | 22 min |
| Feb 20, 3:27 PM CST | Special Weather Statement | LZK | Desha | 23 min |
| Feb 20, 3:47 PM CST | Special Weather Statement | LZK | Desha | 13 min |
| Feb 20, 4:22 PM CST | Special Weather Statement | LZK | Desha, Drew | 43 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.